Forthcoming Articles

 

The following articles have been accepted for publication in Vol. 12, Number 3, 2021. 
  • On poly-Euler polynomials and Arakawa-Kaneko type zeta functions of parameters $a,b,c$ 
  • \(ng^{\#}\)-Closed Sets in an Ideal Nano Topological
  • Fuzzy cone normed linear space and some fixed point results for weakly compatible mappings
  • On \(\hat{\hat{g}}\)-Closed Sets In Fuzzy Topological Spaces
  • Complex interval valued Pythagorean fuzzy set
  • Solitary wave solutions for time-fractional dispersive long wave equations via generalized Kudryashov-Auxaliry method
  • On Soft w-Connectedness in Soft Topological Spaces
  • Invariant Approximation Property for Subgroups 
  • Fixed point theorem with the CLR’s property and OWC mappings in menger space
  • Strong open monophonic number of a graph
  • Some Extractions of Fixed Point Theorems using Various E.A Properties
  • Mixed type reverse order law for the core inverse in C*-algebras
  • Application of \(G_k/G_d/1\) Queuing Model to Patient Flow at Hospital
  • Linear Stability of Thermo Convection in a Nanofluid Through a Porous Medium
  • A numerical approach for Fredholm delay integro differential equation
  • Degree-Magic Labellings on Graphs Generalizing the Double Graph of the Disjoint Union of a Graph
  • A Study of New Separation Axioms in Topology Induced By \(\theta\)-sgp-Open Sets
  • Bifurcation of function in four dimensions with 8 parameters based on Lyapunov-Schmidt Reduction
  • Transit Index of Subdivision Graphs
  • Quaternion Stieltjes and Quaternion Laplace-Stieltjes transform
  • Studies on coefficient estimates and Fekete-Szego problem for a class of bi-univalent functions associated with \((p,q)\)-Chebyshev polynomial
  • Apply the Sturm-Liouville problem with Green's function to linear system
  • Analysis of Probability Distribution due to Aspiration Level in Fuzzy Matrix Game
  • A SEIS Criss-Cross Model for Online Social Networks Communities
  • Special fitted finite difference scheme for delay differential equation with dual boundary layers
  • Strong Upper Geodetic Number of Graphs
  • Channel assignment of Triangular and Rhombic Honeycomb Networks using Radio labeling Techniques
  • Generalized Rough \((m, n)\) Bi-\(\Gamma\)-ideals in Ordered LA-\(\Gamma\)-Semigroups
  • An Inspired Self-organizing Emergent Approach for Autonomous (IoT) Systems*
  • On Automata Accepting Biordered Set Languages and its Properties

 

The following articles have been accepted for publication in Vol. 12, Number 4, 2021. 
  • On Bicomplex Jacobsthal Numbers
  • On Hyperbolic Numbers With Generalized Fibonacci Numbers Components
  • Fixed Points for the G-Contraction on E-b-Metric Spaces with a Graph 
  • Numerical study of Magnetohydrodynamic flow of dusty fluid through different channels
  • Partial Ordering of Block Matrices in Minkowski Space
  • FRW Viscous Dark Fluid with Non Linear Inhomogeneous Equation of State
  • Pythagorean fuzzy strong bi ideal and direct product of Pythagorean fuzzy ideals in near ring
  • Study on Total Irregularity in Totally Segregated \(\infty\) Bicyclic Graphs
  • Bianchi Type I Cosmological Model with viscous fluid in the framework of VSL theory
  • Pulsatile Flow of Copper Suspended Nano fluid Venture Through a Bifurcated Artery
  • Fixed Points for \(\alpha,\beta\)-admissible Mappings via Simulation Functions
  • Spherical Cubic Bi-Ideals of Gamma Near-Ring
  • Synthesizing a Planar four bar Linkage and Coupler Curve
  • Mathematical Modeling of Blood Flow Through a Stenosed Bifurcated Artery with Heat Source and Magnetic Effect
  • The Combination of Bernstein Polynomials with Positive Functions Based on a Positive Parameter \(s\)
  • Study of Numerical Solution of linear system  of equations by using SOR Algorithm with \(0<\omega<2\) 
  • Fixed Point Results For Cyclic Contractions In Partial Symmetric Spaces
  • Some Results On Generalized Derivations Of BH-Algebras
  • Analysis of Consecutive days maximum rainfall together with dry, wet spell rainfall for crop planning at Jorhat (Assam), India
  • Toughness and Maximum Extension of Certain \(t\)-Tough Sets of the Bloom Graph \(B_{m,n}\), \(m\ge 3\), \(n\ge 3\)
  • Fuzzy Model on online Treatment Analysis for COVID-19
  • Application of Mahgoub integral transform to Bessel's Differential EquationsOn Automata Accepting Biordered Set Languages and its Properties

 
The following articles have been accepted for publication in Vol. 13, Number 1, 2022. 

  • TBA
  • TBA

 



eISSN 0975-8607; pISSN 0976-5905